# SDR USAA2011092200008

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 20,124 hours, 8,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON AT 10,000 FEET AND REMAINED ON, PRIOR TO 10,000 FEET, FLICKERED.  COULD NOT DUPLICATE FAULT.  EMERGENCY LIGHTS OPS CHECKED NORMAL PER AIRBUS MAINTENANCE MANUAL 33-51-00 & TROUBLESHOOTING MANUAL 33-51-00-810-881.  REPEAT EVENT ON 09/26/11.  PERFORMED SATISFACTORY TESTS OF THE EMERGENCY LIGHTS PER AMM 33-5-00-710-001, 33-51-00-710-007 AND 33-51-00-710-008. UNABLE TO DUPLICATE DISCREPANCY.
